# SDR CAL950929

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rudder
- Part time: 27,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 0.2 INCH WIDE BY 6 INCH LONG GOUGE IN RUDDER RIGHT SKIN PANEL.  THE AREA WAS REPAIRED IAW ECRA 5540-01061 AND SRM 51-70-17, FIGURE 19.  (X)
